bit of background, I’m 42, diagnosed with Breast Cancer 2years ago (3 lumpectomies, Chemo, radiotherapy) have been on Zoladex and Tamoxifen since the start and been taking Abemaciclib for a year.
I get all the usual side effects, hot flushes, night sweats, can’t sleep, seriously itchy skin, mood rollercoaster with the monthly implants but I’m getting a new issue.
patches on my face suddenly burning hot. Sometimes my cheeks, then it could be my chin, eye lid, ears, anywhere but just small patches at a time. The patch burns and becomes bright red and itchy, sometimes when it’s my cheeks my skin becomes bumpy.
Does anyone else suffer from this and do you have anything to sooth it?
thanks for taking the time to read this
Hi Munchkin I noticed your post because I have 6 monthly zoledex injections. What you have mentioned isn’t a side effect that I have had, but it does actually sound like something my husband suffers from. He has Rosacea, a condition which causes red patches on his face, which sometimes look bumpy.
I think it is worth speaking to your GP, as this may not be something related to the zoledex, and may be something easily sorted.
Is this the same as Zoledronic Acid? I had my first infusion on Thursday. Every bone hurts. How long does it last?
Hi Kathy D sorry to hear you are suffering from aching bones after your zoledronic acid infusion.
Zoledronic acid is an infusion that you are given to strengthen and protect the bones. Zoledex injections are a slow release pellet that is injected into your tummy, this pellet blocks oestrogen in the body.
You could start your own post to see if anyone has had similar side effects after the infusion, as your question may get missed here.
Hope you start to feel better soon.